# SDR SWAA2025102114900

- Difficulty date: September 15, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEADING EDGE RIB LOCATED LE STA 95.96 ACCESS PANEL 331B AT LT HORIZONTAL STABILIZER.  REPLACED LEADING EDGE RIB LOCATED LE 95.96 ACCESS PANEL 331B AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-10-02-0G-0 ITEM 9, SRM 51-40-02 AND DWG 186A1303 SHEET:1 REV:A; DWG 186A1001 SHEET: 19 REV: -.
